... test and my scores were off the chart. I always knew there was something there but just ignored it and cut myself short of any futher education after high school. I was so high hoped that this medication would help but instead it has made me feel worse. My memory is worse, I can't organize my "more" over whelming thoughts, I go blank, I'm more depressed and I can go on and on. I'm also on celexa and kolonopin. I dont get it. I'm so ready to give up and just feel stupid and live unhappy. Is there any hope for me?
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been taking Vyvanse for 4 days now. Its great for about 3-4 hrs then the effects trail way off?
Posted 10 Mar 2010 • 1 answer
Vyvanse - Hi, I've recently started taking Vyvance. I have ADD inattentive type. But it seems as if?
Posted 24 Nov 2011 • 2 answers
Posted 17 Jul 2012 • 1 answer
Posted 2 Mar 2015 • 1 answer
Day 5 vyvanse 40mg. It takes about 3-4 hours for me to feel it working, I think. What should I feel?
Posted 10 Jan 2016 • 1 answer